# SDR AALA20111022TUL02

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 68,197 hours, 35,761 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9008D093
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT DFW-ORD.  CREW REPORTED AUXILIARY POWER UNIT FAILED WITH RIGHT GENERATOR ALREADY ON PLACARD.  FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE AUXILIARY POWER UNIT GENERATOR CONTROL UNIT.  ADJUSTED VOLTS ON THE RIGHT GENERATOR AND REPLACED THE RIGHT GENERATOR POWER RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
